| Home | E-Submission | Sitemap | Contact Us |  
J Neurocrit Care 2011;4(2): 63-66.
시스플라틴과 연관된 가역적 후백질 뇌병증
이진형·이원구·나주영·김민정·이지현
고신대학교 의과대학 신경과학교실
Reversible Posterior Leukoencephalopathy Syndrome Associated with Cisplatin
Jin-Hyung Lee, MD, Won Gu Lee, MD, Ju Young Na, MD, Min Jeong Kim, MD and Ji Hyun Lee, MD
Department of Neurology, Kosin University College of Medicine, Busan, Korea
ABSTRACT
Cisplatin and 5-fluorouracil are widely used chemotherapeutic agents. Besides various neurotoxicity such as peripheral neuropathy and reversible posterior leukoencephalopathy syndrome (RPLS), nephrotoxicity including renal azotemia and magnesium wasting is wellknown side effects of cisplatin. We present a case of patient with a Stage IIIA carcinoma of cervix who treated with cisplatin and 5-fluorouracil, and subsequently presented with seizure. Clinical and neuroradiologic diagnosis was RPLS. Our patient had longstanding hypomagnesemia. We emphasize the association of chemotherapy and magnesium deficiency, which may seem to be responsible for the RPLS.
Key Words: Chemotherapy · Reversible posterior leukoencephalopathy syndrome · Hypomagnesemia
Editorial Office
88, Olympic-ro 43-gil, Songpa-gu, Seoul, Korea
TEL : +82-2-3010-3440    FAX : +82-2-474-4691    E-mail : office@e-jnc.org

Copyright© Korean Neurocritical Care Society.                Developed in M2PI